Couldn't find what you looking for?

TRY OUR SEARCH!

OK let me start off i was a pill popper taking everything under the sun at high doses in the end all the time... Wanted help, got help, got put on subs... was doing great,, wanted off so i started to tapper

Here i am 21 days later with no subs... only problem is i have slipped by taking some vic 5's.. honestly did not take them to get high... i just took them days i just could not deal.. mostly could not deal cause i had to go to class for college...

I just dont understand i am still sick.. not sleeping period, have the runs, beyond tired, and RLS (restless legs)..i feel i can deal with everything except the restless legs..

I am just in tears, do not know what to do, i am debating going back to subs and tapering down to .1 mg.. is that even possible ?

I am scared i have "reset" my clock by taking vics twice during my ordeal...

Anyways i am basically looking for support and suggestions on what to do..


:'(

Loading...

Well here i am 3 weeks later an finally done with the withdrawals. I am not totally back, dont really have energy.

But i can finally eat good and sleep pretty good.

To al hang in there, i know everyone says that but its true, You CAN AND WILL beat this. Its very possible.

If you want to know how to do it and what works, let me know. I have a whole system.

BTW i came off 2 mgs.
Reply

Loading...

I would love to here how you did this. I'm 2 weeks in and still in severe pain, chills, sweats, NO energy at all :( I'm suppose to graduate in may but I may have already messed that up. ***this post is edited by moderator *** *** private e-mails not allowed **
Please read our Terms of Use
Reply

Loading...

hey guys n gals was into the oxy BIGTIME 400+ mg a day realized i needed help so family dr sent me to methodone clinic heard too many horror stories about methodone didn't want to start that. so he said if I could go 2 days into withdrawl he could start me at max dose 24 mg of subs. I crawled into the office preying for relief he sent me to pharmacy I was givin 1 8ml tab they had me sit there for an hour how do you feel she asked, It didnt even phase me I asked if I was givin a plecebo, she called the doc he said give me another pill.. another half hour goes by and im still green already in my head im like s..t im gonna need methodone she comes over with a third pill within 5 min of it dissolving I was jumping for joy it was as if I snorted an 80 at this point there was no high for me i was struggling just to stay away from withdrawls and was all better thank god my 2 and 3/4 days of hell were over... over the course of a year (I know I had a great dr that knew my coverage was going to expire he hooked me up with the maximum he could) but told me a secret break a piece off one pill put it in a jar and he said I wouldn't notice the difference , he was right, but the following day take the full dose, kinda like every other day taper
I had close to 200 pills saved up when coverage ran out took me almost a year to slowly go down comfortly was stuck on half pill (4mg) for what seemed like forever maybe 6 months if i tried lower i felt it sweats, legs going whole bit finally started takeing the smaller halfs made it down to 3mg then 2mg then 1mg yes cutting the 8mg pills into half then half again then again.. so I had like 10 pills left and they were lastin 9 days a piece 8 pieces plus the crumbs on day 9 . I knew eventually my crumbs would run out and id be screwed... well ran out 20 days ago you gotta go see a dr and ask for detox meds its embarassing and some dr. just wont write scripts once you explain you've had a problem before...
ya see when your in withdrawl your blood pressure shoots up this is why you sweat like crazy and get chills go to the clinic in this state of sweatyness explain you want clonidine to help with your blood pressure while self detoxing, doc will usually check your blood pressure look at you like wow you werent kidding, thats half the battle keeping your blood pressure reasonable, next step is to ask for a few days of valium cause you havent had any sleep in days and you feel as though your heart is going to pop outta your chest this will relax you somewhat and help with the tossing and turning, take tylenol or ibropren for the sorness your going to hurt but belive me 2 xtra strength tylenol helps, this is a method that im sure many people have used all I can say is taper down doseages AND YOU CAN DO IT, I tried cold turkey from 400mg of oxy in a detox facility i made it to day 3 I truely thought I was going to die wouldnt reccomend that to my worse enemy . heard of people making it but i didnt have the will power. once again slow and steady wins the race
Reply

Loading...